MathSciNet Relay Station
MathSciNet bibliographic data
MR1476121 53C50 (53C55)
Bonome, A.; Castro, R.; García-Río, E.; Hervella, L.; Vázquez-Lorenzo, R. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2763–2769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement